Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 156, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 1:44 PM MDT for Guadalupe County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2016, 1:44 PM MDT (19:44 UTC)
- Expired
- Sep 14, 2016, 2:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 139 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
126
WUUS55 KABQ 141944
SVRABQ
NMC019-142045-
/O.NEW.KABQ.SV.W.0156.160914T1944Z-160914T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 PM MDT WED SEP 14 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 245 PM MDT.
* AT 144 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VAUGHN...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VAUGHN.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 188 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3448 10530 3461 10527 3463 10489 3436 10491
TIME...MOT...LOC 1944Z 276DEG 16KT 3454 10520
HAIL...1.25IN
WIND...60MPH
$$
GUYER3 follow-up statements
729
WWUS55 KABQ 142010
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT WED SEP 14 2016
NMC019-142045-
/O.CON.KABQ.SV.W.0156.000000T0000Z-160914T2045Z/
GUADALUPE-
210 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...
AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
VAUGHN...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAUGHN.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 194 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3451 10521 3461 10520 3463 10496 3444 10499
TIME...MOT...LOC 2010Z 276DEG 11KT 3456 10512
HAIL...1.00IN
WIND...60MPH
$$
GUYER056
WWUS55 KABQ 142025
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT WED SEP 14 2016
NMC019-142045-
/O.CON.KABQ.SV.W.0156.000000T0000Z-160914T2045Z/
GUADALUPE-
225 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...
AT 225 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF VAUGHN...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GUADALUPE COUNTY.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 197 AND 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3453 10517 3460 10515 3460 10496 3449 10498
3445 10499
TIME...MOT...LOC 2025Z 283DEG 16KT 3454 10504
HAIL...0.75IN
WIND...60MPH
$$
GUYER507
WWUS55 KABQ 142030
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT WED SEP 14 2016
NMC019-142040-
/O.CAN.KABQ.SV.W.0156.000000T0000Z-160914T2045Z/
GUADALUPE-
230 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3453 10517 3460 10515 3460 10496 3449 10498
3445 10499
TIME...MOT...LOC 2024Z 276DEG 16KT 3454 10501
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:44 AM MDT, 2 hours earlier.
Area forecast discussion, Sep 14, 11:44 AM MDT, 2 hours before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1144 AM MDT WED SEP 14 2016 .AVIATION... 18Z TAF CYCLE Low CIGS slowly breaking up this midday with mostly VFR conditions expected at terminal sites this afternoon and evening. Could be brief MVFR CIGS in the stronger storms. Another round of SHRA/TSRA will continue to develop this afternoon, mainly after 20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC, KABQ and KAEG, generally in order from more to less likely. Least likely site is KGUP. Activity will continue well into the night tonight across the east, but diminishing before midnight across most of the west. At this point continuing with KLVS NIL TAF until ASOS data becomes available once again. Thursday will be similar to today. 40 && .PREV DISCUSSION...336 AM MDT WED SEP 14 2016... .SYNOPSIS... A pesky upper level trough will remain over the intermountain west through the end of the week. Moisture levels will remain unusually high throughout the atmosphere over central and eastern areas and fuel scattered to sometimes numerous thunderstorms. The stronger storms containing heavy rain and even the potential of several weather favoring today and this evening will be found east of the central mountains. The trough is expected to form a cut off low to the west of the state during the weekend and eventually usher additional moisture into the forecast area by early next week. Lots of uncertainty for the weekend into early next week due to the low placement but western areas look to be drier compared to eastern areas. && .DISCUSSION... JUST MADE SOME LIGHT MODIFICATIONS TO THE GRIDDED FORECAST. SUBTROPICAL MOISTURE CONTINUES TO FLOW NORTHEASTWARD OVER THE AREA DUE TO THE CLOSED LOW LOCATION OVER PORTIONS OF CALIFORNIA AND NEVADA. LOW LEVEL MOISTURE HAS INCREASED DUE TO A BACK DOOR COLD FRONT. THE FAVORED AREAS FOR STRONGER STORMS AND A LARGER RAIN FOOTPRINT WOULD BE FOUND ALONG AND TO THE EAST OF THE CENTRAL MTNS. QUESTION MARK REMAINS ON HOW FAR WEST THE LOW LEVEL MOISTURE PUSHES. THERE IS SOME SLIGHT MODEL DISCREPANCY ON THAT IMPACT ALTHOUGH WESTERN AREAS OVERALL LOOK TO BE DRIER. SPC SHOWS A MARGINAL RISK FOR SEVERE WEATHER THIS AFTERNOON EAST OF THE CENTRAL MTNS SO THAT WILL NEED TO BE MONITORED. BELIEVE THERE WILL BE PLENTY ENOUGH SHEAR AND BUOYANT MOISTURE TO PRODUCE AT THE VERY MINIMUM ISOLATED SEVERE. ANOTHER FRONTAL PUSH FRIDAY/FRIDAY NIGHT COULD ENHANCE STRONGER STORMS DURING THAT TIME PERIOD. A PORTION OF THE CURRENT CLOSED LOW IS EXPECTED TO GET CUT OFF FURTHER TO THE SOUTH DURING THE WEEKEND INTO EARLY NEXT WEEK PERIOD. LOTS OF MODEL UNCERTAINTY WITH THIS DEVELOPMENT AND EVENTUAL PLACEMENT OF THE LOW WILL BE TANTAMOUNT IN TERMS OF HOW MUCH RAINFALL...DURATION AND WHERE. ECMWF AND GFS HAVE BEEN A LITTLE BIT AT ODDS WHICH IS UNDERSTANDABLE. A LITTLE MORE INCLINED TO BELIEVE IN THE GFS AT THIS TIME. ECMWF EVENTUALLY DRAGS A TROPICAL LOW UP THE BAJA EARLY NEXT WEEK WHILE GFS DOES NOT. 50 && .FIRE WEATHER... Rich moisture continues to hold firm across nearly all of the east half of NM and, for the most part, this will hold true through at least the start of next week. This means daily rounds of showers and thunderstorms there along with the potential of some locally heavy rainfall and even a few instances of very strong winds and large hail. From the time of this writing the severe potential looks to be most pronounced from roughly mid aftn until midnight today through Friday or Saturday. The interface area between the rich deep moisture across the east and much drier air farther west will, today and Thursday at least, will be found from somewhere across the northern mtns on southward in the general vicinity of the Rio Grande Valley. This interface area will be a region where at least a few showers and storms will develop mainly in the aftn through mid eve hours and even a few of these could be rather strong, but will have smaller wetting footprints than farther east. From near the Continental Divide westward moisture will be limited enough to keep any storms few in number and at least some of those may well be dry. From Thu to at least Sat this area may not even see any significant activity or at least no wetting rainfall, with the possible exception of the Gila region. Another back door front looks likely to push south and to some degree west Fri and eventually encompassing most of the ne half to two thirds of the state by that night or Sat. The front may wash out sooner though and a general e to se low lvl flow may be generated across most of fcst area if a long advertised closed low manages to actually take shape to the west of the state. Aftn temps will trend near to a little below seasonal norms through at least the weekend, while nighttime lows mostly stay near to a little above the norm. Computer fcst models are still struggling to resolve their differences in the overall pattern from the weekend and beyond. The east will probably have the best chance over the weekend of wetting rains and storms, but it is less clear how much activity will occur farther west. Early to mid week next week the weather depiction is wildly variable among the extended fcst models. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT WED SEP 14 2016 NMZ501>540-151215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG WIND AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO MOUNTAINS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 14, 12:40 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT WED SEP 14 2016
NMZ523-141900-
CENTRAL HIGHLANDS-
1240 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TORRANCE COUNTY
UNTIL 100 PM MDT...
AT 1239 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS BETWEEN ENCINO AND DURAN...OR 13 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENCINO AND DURAN.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 223 AND 228.
&&
LAT...LON 3443 10546 3466 10561 3477 10547 3452 10531
3447 10531
TIME...MOT...LOC 1839Z 235DEG 13KT 3459 10544
GUYERLocal storm report, Sep 14, 1:21 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
121 PM MDT WED SEP 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 15 S FORT SUMNER 34.26N 104.24W
09/13/2016 M1.25 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601386
JLPSpecial weather statement, Sep 14, 1:21 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 121 PM MDT WED SEP 14 2016 NMZ534-141930- QUAY COUNTY- 121 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY UNTIL 130 PM MDT... AT 121 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF SAN JON...OR 14 MILES SOUTHEAST OF TUCUMCARI...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL QUAY COUNTY. && LAT...LON 3498 10360 3505 10364 3515 10348 3500 10341 TIME...MOT...LOC 1921Z 243DEG 12KT 3506 10350 GUYER
Special weather statement, Sep 14, 1:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 135 PM MDT WED SEP 14 2016 NMZ534-142000- QUAY COUNTY- 135 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY COUNTY UNTIL 200 PM MDT... AT 134 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SAN JON...OR 16 MILES SOUTHEAST OF TUCUMCARI... MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN JON. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 350 AND 357. && LAT...LON 3498 10354 3511 10357 3518 10331 3498 10330 TIME...MOT...LOC 1934Z 261DEG 11KT 3506 10347 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:12 PM MDT | Special Weather Statement | ABQ | De Baca | 48 min |
| Sep 13, 10:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 52 min |
| Sep 13, 11:17 PM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:02 AM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
| Sep 14, 12:40 PM MDT | Special Weather Statement | ABQ | Torrance | 20 min |
| Sep 14, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| Sep 14, 1:21 PM MDT | Special Weather Statement | ABQ | Quay | 9 min |
| Sep 14, 1:35 PM MDT | Special Weather Statement | ABQ | Quay | 25 min |
| Sep 14, 1:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 14, 2:06 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Sep 14, 2:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Sep 14, 2:33 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Sep 14, 2:44 PM MDT | Special Weather Statement | ABQ | 16 min | |
| Sep 14, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| Sep 14, 3:26 PM MDT | Special Weather Statement | ABQ | Colfax | 19 min |
| Sep 14, 3:37 PM MDT | Special Weather Statement | ABQ | Guadalupe | 38 min |
| Sep 14, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 17 min |
| Sep 14, 4:13 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 14, 4:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Sep 14, 4:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Sep 14, 4:45 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Sep 14, 4:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Sep 14, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 23 min |
| Sep 14, 5:41 PM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| Sep 14, 5:46 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.